# SDR SAJFCALS100005R1

- Difficulty date: January 24, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N18317
- Make and model: Airbus A330-300
- Aircraft serial: 861
- Aircraft time: 12,570 hours, 3,485 cycles
- Engine: Ge CF680
- Engine time: 12,570 hours, 3,485 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(ACFT/B-18317)THIS IS TO CORRECT THE INFORMATION PREVIOUSLY REPORTED AS SAJFCALS100005.  DURING CLIMB AT 10,500 FT, ENGINE 1 SPOOLED DOWN AND ENGINE FAIL MESSAGE OCCURED.  CREW ATTEMPTED TO RELIGHT BUT IN VAIN.  ENGINE 1 WAS THEN SHUTDOWN AND ACFT RETURNED TO DEPARTURE.  GROUND INSP FOUND METAL CHIPS IN TAIL PIPE.  ENGINE WAS REPLACED DUE TO INTERNAL DAMAGE.
